# SDR CA040105008

- Difficulty date: January 3, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Amd FALCON20F5
- Aircraft time: 13,661 hours
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: A23802105
- Condition: Frozen
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE PIC COULD NOT ACTIVATE THE NORMAL BRAKES AND THE NOSE WHEEL STEERING. PIC USED NR 2 BRAKE SYSTEM AND DIFFERENTIAL POWER TO CONTROL THE AC. SQUAT SWITCH WAS REMOVED, CLEANED AND RE-INSTALLED.  NORMAL BRAKES AND NOSE WHEEL STEERING FUNCTION  TESTED SERVICEABLE. AC RETURNED TO SERVICE.  OPERATOR PLANS TO IMPLEMENT MONTHLY INSPECTION AND CLEANING OF ALL LANDING GEAR SWITCHES OF MOISTURE.
